MathSciNet Relay Station
MathSciNet bibliographic data
MR2596729 35J15 (35A01 35A02 35B35 35P99 47F05)
Noarov, A. I. Unique solvability of the stationary Fokker-Planck equation in the class of positive functions. (Russian) Differ. Uravn. 45 (2009), no. 2, 191--202; translation in Differ. Equ. 45 (2009), no. 2, 197–208
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement